Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 34, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Jun 10, 2013, 2:27 PM CDT for Sumner County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 2:27 PM CDT (19:27 UTC)
- Expired
- Jun 10, 2013, 3:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Sumner County, TN
The radar
The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
123
WFUS54 KOHX 101927
TOROHX
TNC165-102000-
/O.NEW.KOHX.TO.W.0034.130610T1927Z-130610T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 300 PM CDT
* AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR MITCHELLVILLE...OR 5 MILES NORTH
OF PORTLAND...AND MOVING EAST AT 30 MPH.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WINDS OVER 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTMORELAND AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3666 8635 3665 8635 3664 8620 3656 8622
3650 8622 3650 8623 3658 8660 3663 8657
3665 8655 3666 8651
TIME...MOT...LOC 1926Z 284DEG 28KT 3665 8646
$$
SHAMBURGER2 follow-up statements
368
WWUS54 KOHX 101938
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 PM CDT MON JUN 10 2013
TNC165-102000-
/O.CON.KOHX.TO.W.0034.000000T0000Z-130610T2000Z/
SUMNER TN-
238 PM CDT MON JUN 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN SUMNER COUNTY
UNTIL 300 PM CDT...
AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF PORTLAND...OR 18 MILES NORTH
OF GALLATIN...MOVING EAST AT 30 MPH.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WINDS OVER 60 MPH.
THIS STORM HAS PRODUCED EXTENSIVE DAMAGE ACROSS LOGAN AND SIMPSON
COUNTIES IN KENTUCKY.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND...PORTLAND AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3665 8635 3664 8620 3661 8621 3656 8622
3650 8622 3657 8654 3666 8651 3666 8635
TIME...MOT...LOC 1937Z 284DEG 28KT 3663 8638
$$
SHAMBURGER881
WWUS54 KOHX 101954
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
254 PM CDT MON JUN 10 2013
TNC165-102003-
/O.EXP.KOHX.TO.W.0034.000000T0000Z-130610T2000Z/
SUMNER TN-
254 PM CDT MON JUN 10 2013
...THE TORNADO WARNING FOR NORTHEASTERN SUMNER COUNTY WILL EXPIRE AT
300 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER PENNY SIZE HAIL AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3665 8635 3664 8620 3661 8621 3656 8622
3650 8622 3657 8654 3666 8651 3666 8635
TIME...MOT...LOC 1953Z 284DEG 28KT 3660 8623
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 10, 12:37 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 10, 12:37 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUN 10 2013 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND VARIABLE TO CALM CONDITIONS OVERNIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/ UPDATE... UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE. OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS REACH AND SURPASS 80F. OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES. CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU. PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/ UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION.... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG. AVIATION... && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Jun 10, 1:08 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013
TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...
AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
3621 8719 3619 8717 3619 8715 3617 8715
3616 8717 3607 8717 3604 8719 3608 8772
SHAMBURGERSpecial weather statement, Jun 10, 1:18 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013
TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...
AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
3635 8682 3637 8685 3638 8685 3637 8687
3639 8690 3638 8692 3640 8730 3657 8728
SHAMBURGERSpecial weather statement, Jun 10, 1:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013
TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
3609 8704 3607 8704 3608 8743 3627 8742
SHAMBURGERSpecial weather statement, Jun 10, 1:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERSpecial weather statement, Jun 10, 2:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CDT MON JUN 10 2013 TNZ007-008-027-028-101945- DAVIDSON-ROBERTSON-SUMNER-WILSON- 217 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES... AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE... GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE... COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682 SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.